# SDR CALA2025072907026

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 60,733 hours, 19,382 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Discrepancy
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 4L/R PRESSURE GAUGE SHOWING IN THE RED BAND CHECKED BOTH 4L AND 4R DOOR MOUNTED ESCAPE SLIDE PACK PRESSURES AND FOUND TO BE SERVICEABLE AT THIS TIME IAW AMM TASK 25-66-01-206-041.
